# SDR SWAA2021040729225

- Difficulty date: November 10, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120DF HAS CORROSION AROUND EDGES / EVALUATED CORROSION ON FWD CARGO FLOOR PANEL # 120DF DAMAGE EXCEEDS 20IN TOTAL LENGTH OUT OF LIMITS IAW SRM 53-00-53-1A-1 FABRICATED NEW PANEL IAW AMM 25-52-01-201-801 APPLIED CHEMICAL CONVERSION AND PRIMER IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804
